# SDR AALA20131118012

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 69,810 hours, 24,153 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID BULKHEAD TO LOWER SPAR FITTING HOLE OVERSIZED.  INSTALLED FREEZE PLUG IN LOWER SPAR CHORD FITTING IAW SR 3-2513303349 & EA B757-54-032537.
